MathSciNet Relay Station
MathSciNet bibliographic data
MR1003471 (90k:62224) 62N05 (62E10 90B25)
Zhegriĭ, T. I.; Yadrenko, M. I. Discrete distributions of reliability type. (Russian) Issled. Operatsiĭ i ASU No. 33 (1989), 10–16, 132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement